# SDR FDEA202409241381

- Difficulty date: September 24, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 59,572 hours, 28,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 141N614931
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORT, L1 DOOR IS DIFFICULT TO CLOSE.  REMOVED L1 DOOR LINING IAW AMM 52-11-02-4.  FOUND COCKING PUSHROD MISADJUSTED. ADJUSTED COCKING  PUSHROD IAW AMM SUBTASK 52-11-13-822-023.  DOOR IS NOW SMOOTH TO CLOSED FROM INTERIOR HANDLE.  DURING THIS ADJUSTEMENT, FOUND CONTROL CAM,  ITEM  15 AMM 52-11-13-02 FIGURE 201 WEARED, NEED TO BE  REPLACE.  PARTS ORDERED.   52-10-7197 REMOVED AND REPLACED CENTER SHAFT, INNER SHAFT AND  CLUTCH COLLAR IAW   AMM 52-11-13-2.ALL ADJUSTMENT PERFORMED AND OK.    52-10-7196 AMM: 52-11-37-04 ON L1 DOOR, TOP AFT, TOP FWD AND BOTTOM AFT DOOR LATCH   FITTINGS REPLACED PER AMM 52-11-37-04.AMM: 52-11-37-04.    52-10-7190 REMOVED L1 DOOR LINING IAW AMM 52-11-02-4. FOUND COCKING PUSHROD MISADJUSTED. ADJUSTED   COCKING PUSHROD IAW AMM SUBTASK 52-11-13-822-023.DOOR IS NOW SMOOTH TO CLOSED FROM INTERIOR HANDLE.  DURING THIS ADJUSTEMENT, FOUND CONTROL CAM,  ITEM  15 AMM 52-11-13-02 FIGURE 201 WEARED,  AMM: 52-11-13-2 REMOVED AND REPLACED CONTROL CAM, ADJUSTMENT/TEST OK PER SAME MM. REINSTALLED LINING.
